IJPAM: Volume 82, No. 3 (2013)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we characterize some necessary and sufficient conditions for a tuple of operators to be hereditarily hypercyclic.
Received: December 12, 2011
AMS Subject Classification: 47A16, 47B37
Key Words and Phrases: hereditaritly hypercyclic, pair of operators, hypercyclicity criterion
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395